# SDR DALA2025092306942

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 32,539 hours, 12,668 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 38,035 hours, 14,900 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

IFSD/ATB- AIRCRAFT RETURNED TO ATL DUE TO LEFT ENGINE FAILURE DURING CLIMB.  METAL FOUND IN TAILPIPE, ENGINE REPLACEMENT PER AMDS WC 7100-4423-LH AND LOG PAGE 1211244.
